General Letters in Mathematics

Volume 3 - Issue 2 (5) | PP: 121 - 131 Language : English
DOI : https://doi.org/DOI:10.31559/glm2016.3.2.5
410
35

(∈, ∈ ∨q)- Fuzzy Hemirings and (∈¯, ∈ ∨¯ ¯q)- Fuzzy Hemirings

Md. Yasin Ali ,
Kanak Ray Chowdhury ,
Abeda Sultana ,
Nirmal Kanti Mitra
Received Date Revised Date Accepted Date Publication Date
7/10/2017 9/11/2017 24/12/2017 2/1/2018
Abstract
In this paper, using “belongingness (∈) ” and quasi-coincidence (q) ” of fuzzy points and" fuzzy sets, the concept of (∈, ∈ ∨q) -fuzzy hemirings and (∈¯, ∈ ∨¯ ¯q) -fuzzy hemirings have been introduced and some of its properties have been investigate


How To Cite This Article
Ali , M. Y.Chowdhury , K. R. , A. S. & , N. K. M. (2018). (∈, ∈ ∨q)- Fuzzy Hemirings and (∈¯, ∈ ∨¯ ¯q)- Fuzzy Hemirings . General Letters in Mathematics, 3 (2), 121-131, DOI:10.31559/glm2016.3.2.5

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.